Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Anna V. Little, Graduate Student

Anna V. Little

So far I have focused my studies on analysis, taking my qualifying exams in real and complex analysis; I enjoy topics that bring together both pure and applied mathematics.

Please note: Anna has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  274F Physics
Office Phone:  (919)-660-2867
Email Address: send me a message
Web Page:
Starting Year:   2006  
Advisor(s):   Mauro Maggioni
Thesis Title:   Estimating the Intrinsic Dimension of High-Dimensional Data Sets: A Multiscale, Geometric Approach  
Defense Date:   2011/04/06  

Typical Courses Taught:


BS in mathematicsSamford University2005

Applied Math

applied math

Recent Publications

  1. Tammy Ladner, Anna Little, Ken Marks, Amber Russell, Positive Solutions to a Diffusive Logistic Equation with Constant Yield Harvesting, Rose-Hulman Undergraduate Math Journal (2005), ISSN Vol. 6, Issue 1, 2005 [php]  [abs]
Selected Talks

  1. Pythagorean Triples with a Fixed Difference, 2005, Mathematical Association of America Southeastern Conference     [link to paper]
  2. Trigonometric Fibonacci Sequences, 2004, National Conference of Undergraduate Research
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320